# SDR TWAA0100905

- Difficulty date: January 8, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE SLANTED SIDE WALL ATTACH FLANGE ON AFT CARGO BIN RT FLOOR TIE DOWN FROM STA 1111 TO 1155 WAS CORRODED.  REPLACED TIE DOWN TRACK FROM STA 1111 TO 1155 PER SRM 53-05, PAGE 10R FIG 4G.
